Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Minimal immersions of $2$-spheres in $S^{4}$
HTML articles powered by AMS MathViewer

by Ernst A. Ruh PDF
Proc. Amer. Math. Soc. 28 (1971), 219-222 Request permission

Abstract:

The classification of isolated singularities of minimal varieties leads to the study of minimal manifolds in the $n$-sphere. The object of this paper is to show that a minimal $2$-sphere in ${S^4}$ with trivial normal bundle is the standard $2$-sphere.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.75
  • Retrieve articles in all journals with MSC: 53.75
Additional Information
  • © Copyright 1971 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 28 (1971), 219-222
  • MSC: Primary 53.75
  • DOI: https://doi.org/10.1090/S0002-9939-1971-0271880-X
  • MathSciNet review: 0271880